Description

This mock test of Olympiad Test: Time And Calendar - 1 for Class 4 helps you for every Class 4 entrance exam.
This contains 10 Multiple Choice Questions for Class 4 Olympiad Test: Time And Calendar - 1 (mcq) to study with solutions a complete question bank.
The solved questions answers in this Olympiad Test: Time And Calendar - 1 quiz give you a good mix of easy questions and tough questions. Class 4
students definitely take this Olympiad Test: Time And Calendar - 1 exercise for a better result in the exam. You can find other Olympiad Test: Time And Calendar - 1 extra questions,
long questions & short questions for Class 4 on EduRev as well by searching above.

QUESTION: 1

Aditya spent 25 minutes on his home work last night. He started it at 5:50 pm. What time did he finish his homework?

Solution:

Time at the start of work= 5:50pm

total time taken = 25 mins

So the time at the finish= 5:50+0.25= 5 hours and 75 minutes

Now 75 Minutes can be written as = 60 + 15 minutes

60 Minutes= 1 Hour so 75 minutes = 1 hour 15 minutes

So the total time is 5 hour + 1:15= 6:15 pm

QUESTION: 2

The cricket match started at 8:00 pm. Each half was 45 minutes. What time did the first half end?

Solution:

Start of match = 8:00 PM

time for one half= 45 minutes

so the time is 8:00 + 0.45= 8:45 PM

QUESTION: 3

The school holiday starts in three weeks. School is open 5 days week. How many school days are left until the holiday?

Solution:

School holidays are after 3 weeks

In a week Number of school days = 5

In 3 weeks Number of days = 5x3 = 15 school days

QUESTION: 4

It takes 12 minutes to bathe a dog. How long would it take to bathe 10 dogs?

Solution:

Time taken for 1 dog = 12 minutes

time taken for 10 dogs = 12x10=120 minutes

QUESTION: 5

Morena started her homework at 7.20 p.m. She finished it at 8.05 pm. How long did she take to do the homework?

Solution:

7:20 + 45 minutes= 7hour 65 minutes = 8:05 minutes (60 minutes=1 hour)

QUESTION: 6

Find the odd one out.

Solution:

January, July and May end with the letter y but november ends with the letter R.

QUESTION: 7

00:01: First minute of the day : ______: Last minute of the day.

Solution:

a day has 24 hurs so last hour is 23rd hour, and last minute means after 59 minutes of last hour which means 23:59

QUESTION: 8

Ali took 54 minutes to walk to school. His brother took 18 minutes less to walk to the same school. How long did it take Ali’s brother to walk to school?

Solution:

54 minutes - 18 minutes = 36 minutes

So 36 minutes is the time taken by his brother

QUESTION: 9

The Khurana family is going to watch a movie at 5:50 pm. It is 11:20 pm right now. How long do they have to wait to see the movie?

Solution:

QUESTION: 10

Ayushi slept from 9:00PM until 7:00 AM. She had a bad dream and could not sleep from 2:45 am until 3:30 am. How many hours did she sleep?

Solution:

From 9:00 PM to 7:00 AM, total hours= 10 hours

But she was not able to sleep for 2:45 to 3:30= 45 minutes

So actually she slept for 10 hours - 45 minutes = 9 Hours and 15 minutes

### Calendar

Doc | 3 Pages

- Olympiad Test: Time And Calendar - 1
Test | 10 questions | 20 min

- Olympiad Test: Time And Calendar - 1
Test | 10 questions | 20 min

- Olympiad Test: Time And Calendar - 2
Test | 10 questions | 20 min

- Olympiad Test: Time And Calendar - 2
Test | 10 questions | 20 min

- Time And Calendar
Test | 20 questions | 40 min